Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 721349, 9 pages
http://dx.doi.org/10.1155/2011/721349
Research Article

Dispersion of Love Waves in a Composite Layer Resting on Monoclinic Half-Space

BAS Division, CSIR-Central Road Research Institute, New Delhi 110025, India

Received 23 March 2011; Revised 23 May 2011; Accepted 12 June 2011

Academic Editor: M. A. Fontelos

Copyright © 2011 Sukumar Saha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sukumar Saha, “Dispersion of Love Waves in a Composite Layer Resting on Monoclinic Half-Space,” Journal of Applied Mathematics, vol. 2011, Article ID 721349, 9 pages, 2011. https://doi.org/10.1155/2011/721349.